# SDR CA120830004

- Difficulty date: August 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Tecnam P2006T
- Engine: Rotax ROTAX912S3
- Propeller: Mtprop MTV21
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Cable
- Part number: C221FT
- Condition: Broken
- Location: Carb Heat
- Part time: 114 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CARBURETOR HEAT CABLE CS 21 FT BROKE. UPON INVESTIGATION CABLE BENT DURING REASSEMBLY OF ACFT.  ASSEMBLED INCORRECTLY CAN LEAD TO CABLE FAILURE.
